Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Gamma GT high. Mild fatty liver. Taking medications for cholestrol, BP. Could it be drug induced?

Hi am 53 years old my gamma gt had been high for the last 6 mos. up to now. Am not drinker nor smoker. My gamma GT lately is 107 had USS abdo result mild fatty liver and had MRI was normal but still my gamma GT is high.But I had Statins for 10 years now for my cholesterol . Am worried would it be drug induced at moment I stopped my statins but am on atenolol and losartan for my blood pressure.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
GGT is generally raised due to alcohol intake.This colud also increse due to your meditions you are taking.Regards
Answered: Mon, 30 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor